Stable approximation and interpolation with C1 quartic bivariate splines

O. Davydov, L.L. Schumaker

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We show how two recent algorithms for computing C1 quartic interpolating splines can be stabilized to ensure that, for smooth functions, they provide full approximation power with approximation constants depending only on the smallest angle in the triangulation.
Original languageEnglish
Pages (from-to)1732-1748
Number of pages16
JournalSIAM Journal on Numerical Analysis
Volume39
Issue number5
DOIs
Publication statusPublished - 2002

Keywords

  • bivariate splines
  • scattered data interpolation
  • stable approximation
  • numerical analysis

Fingerprint Dive into the research topics of 'Stable approximation and interpolation with C1 quartic bivariate splines'. Together they form a unique fingerprint.

  • Cite this